# SDR SWIA200210581

- Difficulty date: January 22, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 266 hours, 210 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1393225
- Part serial: 01187H2566
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN'S SIDE WINDOW SHATTERED ON TAXI OUT.  REMOVED AND REPLACED LEFT WINDOW IAW 56-12-01.
